MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,SS 2.7X 18MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO LOCK SCRW,SS 2.7X 18MM; BONE FIXATION SCREW/PLATE
Model Number LO-PRO LOCK SCRW,SS 2.7X 18MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Discarded by facility.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or over-torquing the driver within the screw head.
 
Event or Problem Description
On 09/23/2021, it was reported by a sales representative via phone that (3) ar-8827l-18 low profile locking screw would not engage into the plate.This was discovered during use in a clavicle fracture on (b)(6) 2021.The case was completed by placing only 2 out of the 5 screws into the plate, leaving 3 of the holes empty.

Brand Name
LO-PRO LOCK SCRW,SS 2.7X 18MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19276962
Report Number1220246-2024-02996
Device Sequence Number7649416
Product Code HWC
UDI-Device Identifier00888867047075
UDI-Public00888867047075
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO LOCK SCRW,SS 2.7X 18MM
Device Catalogue NumberAR-8827L-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown